MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD SWIVEL ADAPTOR A1018

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD SWIVEL ADAPTOR A1018
Catalog Number A1018
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This is 3 of 3 reports linked to mfg report numbers 3004608878-2026-00007 and 3004608878-2026-00030: a facility reported that the mayfield swivel adaptor (a1018) came loose during surgery, resulting in a single scratch to the patient's hairline/forehead, and a bandage was applied to the forehead.Another device was used to complete the surgery.The surgery time was not significantly increased.
 
Additional Manufacturer Narrative
The mayfield swivel adaptor (a1018) was returned for evaluation: device history record (dhr) - the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis -the inspection of the swivel adapter a1018 with serial number (b)(6) shows no defects.The starburst teeth is in good working order and the torque screws are in good condition.The unit can be properly fixed into the submitted base unit and skull clamp and has no movement after fixation.The unit has been subjected to a successful functional check and it meets manufacturer specifications.Root cause - the complaint is not confirmed via inspection since the swivel adaptor shows no defects and is in good working order.The probable root cause is improper or suboptimal placement of the mayfield system or defect with the base unit or skull clamp.No further investigation is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
MAYFIELD SWIVEL ADAPTOR A1018
Common Device Name
MAYFIELD
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24597053
Report Number3004608878-2026-00031
Device Sequence Number21222695
Product Code FWZ
UDI-Device Identifier10381780267515
UDI-Public10381780267515
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberA1018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MAYFIELD MODIFIED SKULL CLAMP (A1059).; MAYFIELD ULTRA BASE UNIT (A2101).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown